ITEM METADATA RECORD
Title: Inversion of a block Lowner matrix
Authors: Van Barel, Marc ×
Vavrin, Z #
Issue Date: May-1996
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:69 issue:2 pages:261-284
Abstract: In this paper, we give a fast algorithm to compute the parameters of an inversion formula for any nonsingular block Lowner matrix. The connection with matrix rational interpolation is given.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science